| Model Number |
0638-803-00 |
| Medical Device Problem Code |
Output below Specifications (3004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during procedure thew console was having low power.
Additional Manufacturer Narrative
Correction to field e1: initial reporter city.The console was serviced by the field service engineer (fse) at the customer's site.The fse inspected the console and found that all the mirrors were in good condition.The power output was tested, and it was within the limit.The reported event was not confirmed.
Event or Problem Description
It was reported that during procedure the console was having low power.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.